# SDR SWIA971945

- Difficulty date: August 25, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N224SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120294
- Aircraft time: 14,123 hours, 19,041 cycles
- Engine: Pwa PW118B
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Condition: Failed
- Location: Ahrs
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALT DISP ON MAP.  REMOVED NR 2 AHRS AND INSTALLED SERVICEABLE UNIT IAW MM 34-21-01 AND RE-INITIALIZED.  OPS CK GOOD.
